# SDR QXEA0300154

- Difficulty date: January 23, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 13,814 hours, 18,959 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 NACELLE OUTBOARD FIREWALL IS CRACKED AT THE BEND ABOVE FIRE LOOP BRACKET.  REPAIRED IAW DHC-8 RD 8-54-806.
